MathSciNet Relay Station
MathSciNet bibliographic data
MR779054 (86d:30049) 30D35 (32H30)
Niino, Kiyoshi General defect relations of holomorphic curves. Trans. Amer. Math. Soc. 289 (1985), no. 1, 99–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement